# SDR AALA2000435

- Difficulty date: February 24, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 27L AND CORRODED THROUGH STATION 613.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-10-3 FIG 1 PAGE 4-4B.  (M)
